# SDR SWIA202162599

- Difficulty date: August 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 RBL 9 INBOARD AND OUTBOARD CLIPS ARE CRACKED.   (C-CHECK- RO 11/11/21)   REMOVED DAMAGED CLIPS ON I/B AND O/B SIDE OF RBL9 AT FS 280 AND FABRICATED, AND INSTALLED NEW SERVICEABLE CLIPS  FROM MATERIAL S6144-14 REFERENCED FROM RE0# 601R-53-11-171, REV D, DATED: 13FEB07 AND CRJ200-SRM-51-40-11, AND CRJ200-SRM-51-42-21. REFERENCE CAMP# 23343186 FOR APPLICATION OF PAINT
